# SDR MALA975612

- Difficulty date: August 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N595MA
- Make and model: Saab 340B
- Aircraft serial: 340B216
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 7239410802
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE OVERNIGHT MAINTENANCE, FOUND EMERGENCY LIGHT ON FLOOR LOCATED BY ROW 4 AND ROW 5 INOPERATIVE.  MAINTENANCE REPLACED FUSE AND LAMP.  OPS CHECK GOOD.  (X)
